# SDR DALA2017063005102

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 24,608 hours, 8,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Reversed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERAL AISLE EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE TROUBLESHOT THE SYS AND FOUND BATTERY PACK FUSES BLOWN. REPLACED FUSES AND WAS ABLE TO GET ALL BUT SEVEN LIGHTS TO WORK. FOUND 4 LIGHTS WITH REVERSE POLARITY,  SWAPPED WIRES AND CHECKED OK.
